Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had intercourse. Getting red spot under foreskin of penis. Is it genital warts? How to treat it?

hi doctor i have had sex recently and i have these red splotches under the fourskin of my penis . now i dont know if its genital warts or not iv looked at some pictures of genital warts and it doesnt really look like it is that but it can be a bit itchy and burning at times , do u have any idea what it could be and how i can treat it ?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi
Thank you for asking HCM
I have gone through your query.Your problem is most likely yeast infection.But it is better to rule out other conditions like herpes by showing a dermatologist.For yeast infection i treat my patients with clotrimazole or terbinafine ointment for local application and fluconazole tab weekly once for 1 month to stop recurrance.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 4 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor